Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

On Plaquinil, Diclofenac sodium for seronegative RA, unable to tolerate severe gastroparesis, increased Urea. Can it be reverted ?

hi. i am 48, female, seronegative RA for 18 years, on plaquinil 200mg bd, diclofenac sodium 50mg daily and deltacortil 5 mg daily. had to stop methotrexate few months back due to severe gastroparesis . i was unable to tolerate it,though had taken earlier for many years. yesterday my blood urea came at 8.5mmol/l range is 2.14- 7.5mmol/l. electrolytes and creatinin, albumen, s. cortisol are all normal. its first time it has come this high. whether methotrexate episode is to blame or chronic use of NSAID. I feel fluid retention but no swelling on feet. my question is. can this level of urea be reverted back. i cannot stop taking Nsaid because it helps in passing the day. which NSAID is least damaging to kidneys and fit for longterm use, pl mention generic name as well . thanks
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Yes this level can be reverted back

It may be because of chronic NSAID intake

Instead of NSAID take tablet tramadol plus paracetamol as it is a good analgesic with minimal side effects. It is not nephrotoxic and do not lead to fluid retention also

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor